# SDR FJTA2016112200091

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N109NS
- Make and model: Beech 400A
- Aircraft serial: RK452
- Aircraft time: 5,252 hours, 4,989 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: AS3578907
- Condition: Cut
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT,  CREW NOTICED LOW LT AND RT HYDRAULIC PUMP PRESSURE ANNUNCIATORS ILLUMINATED.  CREW EXTENDED GEAR AND FLAPS AND DECLARED EMERGENCY BEFORE LANDING.  CREW USED NITROGEN BOTTLE FOR BRAKING.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A SPLIT ORING ON THE LH BRAKE ASSEMBLY FORWARD SIDE PLUG.  MAINTENANCE REPLACED  BOTH PLUG ORINGS ON LH SIDE, REPLACED BOTH HYDRAULIC PUMPS, REPLACED BOTH HIGH PUMP PRESSURE FILTERS WITH NEW AND INSPECTED THE REMOVED FILTERS AND DID NOT FIND ANY DEBRIS TO NOTE. SERVICED HYDRAULIC SYSTEM AND BLED.  MAINTENANCE ALSO CONDUCTED A SATISFACTORY OVERSPEED INSPECTION DUE TO GEAR AND FLAPS BEING EXTENDED AT 230 KNOTS.  ALL FUNCTIONAL CHECKS SATISFACTORY.
